# SDR CALA2014071191425

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 39,387 hours, 17,006 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GENERATOR WILL NOT COME ON LINE, LOW VOLTS.  ACCOMPLISHED NR 2 IDG CONTROL UNIT RESET IAW TSM -24-22-00-810-818.  RAN BOTH ENGS PERFORMED LOAD SHED ON AC BUS, NR 2 ENG IDG OPERATIONS CHECKED NORMAL.
